| Catalog Number |
2452-0007 |
| Medical Device Problem Codes |
Leak/Splash (1354); Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was damaged.The following information was received by the initial reporter with the following verbatim it was reported by customer that iv tubing was found to be broken.Blood/iv fluids pooling on floor from broken portion of iv tubing.
Additional Manufacturer Narrative
The customer reported tubing was found to be broken, and returned one used sample of material: 2452-0007, lot: 24105126.Upon initial visual examination, the set verified the complaint, and the tubing was broken, or separated, at the outlet of the 2nd smart site.The tubing was examined under a microscope, and insufficient solvent was found.The manufacturing plant found the root cause for the separation issue to be related to incorrect solvent assembly.Quality alert was displayed on (b)(6) 2025, to communicate to the personnel involved in the manufacturing of model: 2452-0007 regarding the importance of following assembly instructions, usage of fixtures and the proper solvent application process.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information was provided.